MathSciNet Relay Station
MathSciNet bibliographic data
MR2434338 (2009m:47085) 47B38 (43A20 46H99 47B35)
Fendler, Gero; Gröchenig, Karlheinz; Leinert, Michael Convolution-dominated operators on discrete groups. Integral Equations Operator Theory 61 (2008), no. 4, 493–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement